Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    OT: pproblem
    avatar
    hula_dancer73 posted:
    Why is this junk on the baord for epilepsy.

    all the junk from WEBmd?

    I can not get thru to see anything. anyone else have this going on?

    hula_dancer
    Reply
     
    avatar
    dancer86442 responded:
    I only see the Usual! Useful WebMD tools above & on the Left. Useful Tips/Resources/Popular Discussions on the Rite. What are you talking about?? HUGS!

    Love Candi
     
    avatar
    hula_dancer73 replied to dancer86442's response:
    all the s tuff from teh top of the web page that belongs to webmd. The news, the drugs, family pregnancy,living healthy,healthy living. RIght over the side of stuff we have.

    I can not get to the discussions, or home.

    I can get teh VERY VERY corner of discussions to get it. I Ddo not know what they ae doing to me, but i never did anything to t hem for it to look like thi s on my computer,

    hula_dancer
     
    avatar
    hula_dancer73 replied to hula_dancer73's response:
    I will not be posting unntil WEBmd gets their act together and gets their thinkgs where they go/

    Rightnow they have their stuff over ours on the side and until they fix it it i s impossible to post anything.

    I have 2 friends I can keep in touch with for the epildpsy group/

    IF there is a post you think I can answer then please pass it along to me and i will answer it and send it back to you to be posted but that is all I can dofor now. thanks

    sorry

    hula_dancer

    I am NOT leaving just waitng for the junk from teh top of their page to get where it belongs rather than over our page because it covers "home" aand "discussions".
     
    avatar
    dancer86442 replied to hula_dancer73's response:
    Nancy, I feel for ya! Not sure what to say since that is not happening on my page. Everything is where it should be & nothing is interfering w/ Anything. Candi
     
    avatar
    BlazingTiger replied to hula_dancer73's response:
    Nancy,
    that issue you are having sounds like a relatively easy fix. Depending on the opperateing sysyem you are using? Weather it be Windows or Mac. and what browser are you using?

    Jason
     
    avatar
    hula_dancer73 responded:
    it fixed itself so noqi cna post again.

    hula_dancer
     
    avatar
    BlazingTiger replied to hula_dancer73's response:
    Nancy,
    Glad to hear it. I hope that it stays working for you.
    Jason


    Helpful Tips

    Want to read "discussions" only?
    Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
    Was this Helpful?
    19 of 29 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center